# SDR DALA2020050402340

- Difficulty date: May 1, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,296 hours, 19,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SHIP 5809 EMERGENCY LIGHTS ROW 1-6, 18-23 AND 27-32 INOP. CORRECTIVE ACTION: R/R BATTERY PACKS M730, M731 AND M733 IAW B757 AMM 33-51, ROWS 1-6 AND 18-23 OPS CHECK NORMAL. R/R BATTERY PACK M735 IAW B757 AMM 33-51, ROWS 27-32 OPS CHECK NORMAL. (6963440)
